# SDR GLBA20110516K

- Difficulty date: May 16, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 29,162 hours, 38,035 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 456 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.   DURING A SCHEDULED ROUTINE INSPECTION MAINTENANCE FOUND A CRACK IN THE FRAME AT FS 456 AND S10R, .5" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-034. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
